Autors: Paneva-Konovska, J. D.
Title: Taylor series for the Mittag-Leffler functions and their multi-Index analogues
Keywords: Mittag-Leffler functions, and multi-Index generalizations, T

References

    Issue

    Mathematics, vol. 10, issue 22, pp. 4305-1-4305-15, 2022, Switzerland, MDPI, 22277390/DOI:10.3390/math10224305

    Цитирания (Citation/s):
    1. Birhane E., Suthar D.L., Certain expansion formulae involving the Y-function and its associated functions, 2026, Nonlinear Studies, issue 3, vol. 33, pp. 1039-1050, issn 13598678, eissn 21534373 - 2026 - в издания, индексирани в Scopus

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science